Continuability and Boundedness of Solutions for a Kind of Nonlinear Delay Integrodifferential Equations of the Third Order
- 35 Downloads
In the paper, we consider a nonlinear integrodifferential equation of the third order with delay. We establish sufficient conditions guaranteeing the global existence and boundedness of the solutions of the analyzed equation. We use the Lyapunov second method to prove the main result. An example is also given to illustrate the applicability of our result. The result of this paper is new and improves previously known results.
Unable to display preview. Download preview PDF.
- 2.S. Ahmad and M. Rama Mohana Rao, Theory of Ordinary Differential Equations with Applications in Biology and Engineering, Affiliated East-West Press Pvt. Ltd., New Delhi (1999).Google Scholar
- 5.C. Wu, S. Hao, and C. Xu, “Global existence and boundedness of solutions to second-order nonlinear differential system,” J. Appl. Math., 1–12 (2012).Google Scholar
- 6.A. Constantin, “Global existence of solutions for perturbed differential equations,” Ann. Mat. Pura Appl. Ser. 4, 4, 237–299 (1995).Google Scholar
- 7.L. È.‘El’sgol’ts, Introduction to the Theory of Differential Equations with Deviating Arguments, Holden-Day, San Francisco (1966).Google Scholar
- 10.N. N. Krasovskii, Stability of Motion. Applications of Liapunov’s Second Method to Differential Systems and Equations with Delay, Stanford Univ. Press, Stanford (1963).Google Scholar
- 13.L. Oudjedi, D. Beldjerd, and M. Remili, “On the stability of solutions for nonautonomous delay differential equations of third order,” Different. Equat. Control Process, No. 1, 22–34 (2014).Google Scholar